# SDR UF6A990820

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Pax Doorway
- Part time: 14,982 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - FORWARD PAX DOOR EMERGENCY LIGHT FAILED TO ILLUMINATE.  MAINTENANCE REPLACED THE BULB.  OPS CHECKED GOOD.  (M)
